MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778424
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.When the procedure entered the catheterization stage, the ureteral stent was inserted.After the stent was opened, a small gap was found at the head of the pigtail of the stent when the stent was inserted (actual samples and photos can be seen).After clinical judgment, a new package was chosen.The product completed the subsequent operations smoothly without any problems, and the operation was completed smoothly.The operation was delayed, and there were no other impacts.Per follow up information received via ibc on 03apr2025, stated that the patient did not use the product, and the quality issue with the stent was discovered before the stent was inserted.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown due to (b)(4).Visual evaluation noted received 1 ureteral stent with pusher.Visual inspection noted the pigtail was split.Also received one photo sample that shows top view of breakage point.Therefore, the reported event is confirmed.No actions can be taken at this time since a root cause was not identified.Per the outcome of this fair, a dhr review is not required, as the information needed to investigate the issue is already determined without reviewing the dhr.The instructions for use were found adequate and state the following: avoid improper handling of stent such as bending, kinking, tearing etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation.Correction: b, d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.When the procedure entered the catheterization stage, the ureteral stent was inserted.After the stent was opened, a small gap was found at the head of the pigtail of the stent when the stent was inserted (actual samples and photos can be seen).After clinical judgment, a new package was chosen.The product completed the subsequent operations smoothly without any problems, and the operation was completed smoothly.The operation was delayed, and there were no other impacts.Per follow up information received via ibc on 03apr2025, stated that the patient did not use the product, and the quality issue with the stent was discovered before the stent was inserted.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21805056
Report Number1018233-2025-02465
Device Sequence Number7568350
Product Code FAD
UDI-Device Identifier00801741014758
UDI-Public(01)00801741014758(11)231207(17)280809(10)NGHX4824
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778424
Device Lot NumberNGHX4824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown